CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:302/77  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
AFMPB: An adaptive fast multipole, Poisson-Boltzmann solver for calculating electrostatics in biomolecular systems 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2010, 卷号: 181, 期号: 6, 页码: 1150-1160
Authors:  Lu, Benzhuo;  Cheng, Xiaolin;  Huang, Jingfang;  McCammon, J. Andrew
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
Poisson-Boltzmann equation  Boundary integral equation  Node-patch method  Krylov subspace methods  Fast multipole methods  Diagonal translations  
An algorithm for computing minimal Coxian representations 期刊论文
INFORMS JOURNAL ON COMPUTING, 2008, 卷号: 20, 期号: 2, 页码: 179-190
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-exponential distribution  matrix-analytic methods  nonlinear programming  
Coxian approximations of matrix-exponential distributions 期刊论文
CALCOLO, 2007, 卷号: 44, 期号: 4, 页码: 235-264
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
matrix-exponential distribution  Coxian distribution  phase-type distribution  matrix analytic methods  Perron-Frobenius theory  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
Estimation of the location parameter of the l(1)-norm symmetric matrix variate distributions 期刊论文
STATISTICS & PROBABILITY LETTERS, 2002, 卷号: 57, 期号: 3, 页码: 269-280
Authors:  Fang, BQ
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
unbiased estimator  MLE  UMVUE  exponential distribution